# SDR CA980303008

- Difficulty date: February 24, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-38-112
- Aircraft time: 16,780 hours
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW16703
- Condition: Cracked
- Location: Engine
- Part time: 1,872 hours
- Component: Engine, Lyc, O235L2C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REGULAR MAINTENANCE NR 2 CYLINDER WAS FOUND TO HAVE LOW COMPRESSION. THE CYLINDER WAS REMOVED AND CRACKS WERE FOUND ON BOTH SIDES OF THE BOTTOM SPARK PLUG HOLE. THE EXHAUST VALVE WAS ALSO FOUND BURNED.
